# SDR MVH0064110

- Difficulty date: July 31, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N63CF
- Make and model: Aerosp SA365N
- Aircraft serial: 6068
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 6221879001
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VHF TRANSCEIVER WILL NOT COME ON.
